# SDR FDEA200907132608

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 41,261 hours, 28,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6517510260
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA, RT LWR TORQUE BOX UPPER SUPPORT ANGLE IS CRACKED AT BS  1263.  FABRICATED NEW SUPPORT ANGLE IAW SRM 53-10-2, 51-30-5 AND 51-30-6 INSTALLED NEW SUPPORT ANGLE LOWER TORQUE BOX IAW SRM 51-30-2.
